T Nation

BA Pain from Test E ?


#1

My friend is having some serious discomfort with his most recent test enan 300 injections. He has been using AAS for the last few years and hasn't run across this much discomfort until now. A few things to note:

  • trusted gear/source
  • sterilizes everything
  • new pin every time (23g 1")
  • tried several injection sites to double check he didn't goof up
  • pain goes away in roughly 7 days or so
  • no redness, only swelling occurred in glute not in quad

While he can tolerate being miserable he is unable to do his leg workout or cardio which isn't acceptable. After researching on this site and a few others he ran across the mention of too much BA in the test mix and that there is a possibility of cutting it with GSO (grape seed oil). BUT this is all new to him and sounds kind of crazy...

Any advice on how to continue using while lessening the discomfort would be much appreciated! As well as the use of GSO - if it would help!!!

THANKS!


#2

If your friend has any other…non BA test E mix the doses 50/50 and this will help with the pain…I did it and it works.


#3

This post was flagged by the community and is temporarily hidden.